American Journal of Computational and Applied Mathematics

American Journal of Computational and Applied Mathematics is a peer-reviewed international journal. This journal publishes significant research papers from all branches of applied mathematical and computational sciences. It publishes original papers of high scientific value in all areas of computational and applied mathematics.


ICV 2015: 75.57; ICV 2016: 85.20 h5-index: 8, h5-median: 14
(Based on Google Scholar Metrics(June 2017))

Editor-in-chief: Mohamed Seddeek
p-ISSN: 2165-8935
e-ISSN: 2165-8943

Website: http://journal.sapub.org/ajcam




American Journal of Computational and Applied Mathematics

Latest Issue: Volume 10, Number 2 (2020)
Skip Navigation Links.
Collapse &nbsp;<u>2020</u> 2020
 2020, Volume 10, Number 2
 2020, Volume 10, Number 1
Expand &nbsp;<u>2019</u> 2019
Expand &nbsp;<u>2018</u> 2018
Expand &nbsp;<u>2017</u> 2017
Expand &nbsp;<u>2016</u> 2016
Expand &nbsp;<u>2015</u> 2015
Expand &nbsp;<u>2014</u> 2014
Expand &nbsp;<u>2013</u> 2013
Expand &nbsp;<u>2012</u> 2012
Expand &nbsp;<u>2011</u> 2011
  • Articles
Analytical Solution of the Nonlinear Klein-Gordon Equation using Double Laplace Transform and Iterative Method
Ranjit R. Dhunde, G. L. Waghmare
pp. 195-201
DOI: 10.5923/j.ajcam.20160606.01   2734 Views  1529 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML